Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 110, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 6, 2016, 3:15 PM CDT for 6 counties in Tennessee. It was in force for 45 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 3:15 PM CDT (20:15 UTC)
- Expired
- Jul 6, 2016, 4:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cheatham County, TN, Dickson County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Robertson County, TN
The radar
The Ft Campbell radar (KHPX), 45 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 3:18 PM CDT | TSTM WND DMG | Clarksville, TN | TREES DOWN ACROSS THE AREA. |
| Jul 6, 3:25 PM CDT | TSTM WND DMG | 3 E Vanleer, TN | DELAYED REPORT. 1000 DES POWER CUSTOMER WITHOUT POWER IN THE CUMBERLAND FURNACE AREA. ANOTHER 1300 CUSTOMERS WITHOUT POWER IN THE DICKSON AREA. |
| Jul 6, 3:40 PM CDT | TSTM WND DMG | Springfield, TN | DOZENS OF TREES AND POWER LINES DOWN ACROSS ROBERTSON COUNTY. ONE TREE DOWN ACROSS YOUNGVILLE ROAD AND ANOTHER ON CHURCH STREET IN GREENBRIER. OVER 4700 CUSTOMERS WITHOUT POWER. |
| Jul 6, 3:40 PM CDT | TSTM WND DMG | Springfield, TN | DOZENS OF TREES AND POWER LINES DOWN ACROSS ROBERTSON COUNTY. ONE TREE DOWN ON A HOUSE IN CROSS PLAINS AND ANOTHER ON A HOUSE IN GREENBRIER. ONE TREE DOWN ACROSS YOUNGVILLE ROAD AND ANOTHER ON CHURCH STREET IN GREENBRIER. OVER 4700 CUSTOMERS WITHOUT POWER. |
| Jul 6, 3:42 PM CDT | TSTM WND DMG | Dickson, TN | TREE LIMBS DOWN AND POWER OUTAGES ON HWY 48 SOUTH IN DICKSON |
| Jul 6, 3:45 PM CDT | TSTM WND DMG | Ashland City, TN | TWO TREES BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:24 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1605 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
668
WUUS54 KOHX 062015
SVROHX
TNC021-043-083-085-125-147-062100-
/O.NEW.KOHX.SV.W.0110.160706T2015Z-160706T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
315 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
DICKSON COUNTY IN MIDDLE TENNESSEE...
CHEATHAM COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN HOUSTON COUNTY IN MIDDLE TENNESSEE...
MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 400 PM CDT
* AT 314 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OAK GROVE TO MCEWEN...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED. AT 300 PM CDT...NUMEROUS TREES WERE
REPORTED DOWN IN STEWART COUNTY WITH THESE STORMS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...SPRINGFIELD...DICKSON...ASHLAND CITY...COOPERTOWN...
WHITE BLUFF...KINGSTON SPRINGS...PEGRAM...MCEWEN...BURNS...
PLEASANT VIEW...CHARLOTTE...ADAMS...VANLEER...CEDAR HILL...
SLAYDEN...CHEATHAM DAM AND CUNNINGHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3639 8690 3638 8691 3637 8691 3605 8707
3608 8772 3664 8734 3665 8677
TIME...MOT...LOC 2014Z 279DEG 33KT 3667 8732 3612 8761
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGER3 follow-up statements
875
WWUS54 KOHX 062025
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
325 PM CDT WED JUL 6 2016
TNC021-043-083-085-125-147-062100-
/O.CON.KOHX.SV.W.0110.000000T0000Z-160706T2100Z/
ROBERTSON TN-DICKSON TN-CHEATHAM TN-HOUSTON TN-MONTGOMERY TN-
HUMPHREYS TN-
325 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN ROBERTSON...DICKSON...CHEATHAM...SOUTHEASTERN HOUSTON...
MONTGOMERY AND NORTHEASTERN HUMPHREYS COUNTIES...
AT 324 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GUTHRIE TO NEAR DICKSON...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED AND LAW ENFORCEMENT REPORTED. AT 311 PM
CDT...A WIND GUST OF 54 MPH WAS MEASURED AT CLARKSVILLE
OUTLAW FIELD WITH THESE STORMS. IN ADDITION...NUMEROUS
TREES HAVE BEEN BLOWN DOWN ACROSS MONTGOMERY AND STEWART
COUNTIES WITH THESE STORMS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...SPRINGFIELD...DICKSON...ASHLAND CITY...COOPERTOWN...
WHITE BLUFF...KINGSTON SPRINGS...PEGRAM...MCEWEN...BURNS...
PLEASANT VIEW...CHARLOTTE...ADAMS...VANLEER...CEDAR HILL...SLAYDEN...
CHEATHAM DAM AND CUNNINGHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3639 8690 3638 8691 3637 8691 3605 8707
3608 8772 3664 8734 3665 8677
TIME...MOT...LOC 2024Z 281DEG 40KT 3665 8717 3610 8747
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGER330
WWUS54 KOHX 062037
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
337 PM CDT WED JUL 6 2016
TNC083-085-125-062046-
/O.CAN.KOHX.SV.W.0110.000000T0000Z-160706T2100Z/
HOUSTON TN-MONTGOMERY TN-HUMPHREYS TN-
337 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOUSTON...
MONTGOMERY AND NORTHEASTERN HUMPHREYS COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3605 8707 3607 8746 3632 8738 3631 8730
3641 8721 3641 8718 3643 8717 3642 8715
3664 8705 3665 8677
TIME...MOT...LOC 2036Z 277DEG 39KT 3663 8699 3609 8732
$$
TNC021-043-147-062100-
/O.CON.KOHX.SV.W.0110.000000T0000Z-160706T2100Z/
ROBERTSON TN-DICKSON TN-CHEATHAM TN-
337 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN ROBERTSON...CENTRAL DICKSON AND CHEATHAM COUNTIES...
AT 336 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GUTHRIE TO NEAR DICKSON...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...DICKSON...ASHLAND CITY...COOPERTOWN...WHITE BLUFF...
KINGSTON SPRINGS...PEGRAM...PLEASANT VIEW...CHARLOTTE...ADAMS...
CEDAR HILL AND CHEATHAM DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3605 8707 3607 8746 3632 8738 3631 8730
3641 8721 3641 8718 3643 8717 3642 8715
3664 8705 3665 8677
TIME...MOT...LOC 2036Z 277DEG 39KT 3663 8699 3609 8732
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGER298
WWUS54 KOHX 062051
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
351 PM CDT WED JUL 6 2016
TNC021-043-147-062100-
/O.CON.KOHX.SV.W.0110.000000T0000Z-160706T2100Z/
ROBERTSON TN-DICKSON TN-CHEATHAM TN-
351 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN ROBERTSON...NORTHEASTERN DICKSON AND CHEATHAM COUNTIES...
AT 350 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPRINGFIELD TO KINGSTON SPRINGS... MOVING EAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...DICKSON...ASHLAND CITY...COOPERTOWN...WHITE BLUFF...
KINGSTON SPRINGS...PEGRAM...PLEASANT VIEW...CHARLOTTE...
ADAMS AND CEDAR HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3605 8707 3607 8739 3642 8715 3664 8705
3665 8677
TIME...MOT...LOC 2050Z 275DEG 36KT 3660 8682 3611 8713
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:03 PM CDT, 12 minutes earlier.
Area forecast discussion, Jul 6, 3:03 PM CDT, 12 minutes before
Area Forecast Discussion National Weather Service Nashville TN 303 PM CDT WED JUL 6 2016 .DISCUSSION... Severe thunderstorm watch has just gone out early this afternoon, and will be in effect through 9 PM this evening. Ongoing line of convection near the TN river will progress eastward ahead of a strong upper level shortwave. Plenty of instability with MUCAPE values up to as high as 4000 J/kg will be present ahead of the shortwave, and some cooler temperatures in the mid levels will allow some decent low to mid level lapse rates as well. With shear being a bit on the weak side, chances for severe will mainly be confined to damaging wind gusts but hail can not be ruled out with the strong instability. PWAT values around 2 inches is also evident on model soundings for most of the mid state, which will help the wind threat as well as allow for some heavy rainfall with the passing storms. Chances for showers and thunderstorms look to continue overnight and into Thursday morning, with the potential for strong to severe thunderstorms likely coming to an end late this evening. Lingering showers and thunderstorms should continue during the day Thursday, but end from west to east as the upper shortwave continues its way eastward. Thursday afternoon will mainly have chances confined east of I-65. Ridging will move in behind the shortwave, and dry out the mid state briefly Thursday night and early Friday. Models want to bring a weak cold front and some additional chances for showers and thunderstorms late on Friday and into the day on Saturday. SPC has a slight risk for severe thunderstorms along the KY/TN border and to the north, so will keep an eye on severe potential for Friday. The upper low is in the Great Lakes region, and the GFS/ECMWF have some different solutions to the precip timing, so did not vary too much from the previous forecast for now which kept 30 to 50 pops Saturday. Another weak low will continue the chances for showers and thunderstorms on Sunday. The upper low looks to strengthen a bit to start the work week, and progress slowly to the northeast. This will again keep chances for showers and thunderstorms in the forecast through the day Tuesday and another shortwave will follow behind to keep chances on Wednesday. At this point of the long term forecast, the GFS and ECMWF differ quite a bit in regards to precip output, so kept with consensus for now and have slight chances. Looking further into the long term, there isnt a significant dry period between the models, so it appears like we are holding in a wet pattern for awhile across the mid state. && .AVIATION... 18Z TAF DISCUSSION. Kept TAFs to 6 lines for brevity sake. Used FM groups for best depictions. With this in mind, tried to tie all this up with current regional radar trends and short range model depictions of MCS associated activity transversing the mid state region on at least a couple of occasions thru 07/18Z. First impacts for terminals should be during the 06/22Z-07/03Z time frame with the second one from the 07/02Z-07/14Z time frame. During tstm activities, MVFR fog maybe experienced. Did not want to go with tstms throughout majority of forecast, but wanted to show potential of some lingering pcpn behind passages, and thus addressed with vcsh remarks. Ceilings on the whole will either be VFR TO MVFR. && .PRELIMINARY POINT TEMPS/POPS... Nashville 75 94 76 95 76 / 60 30 10 20 30 Clarksville 74 92 77 93 74 / 60 20 10 30 40 Crossville 72 85 71 89 70 / 70 50 20 30 40 Columbia 75 94 75 95 74 / 50 20 10 20 20 Lawrenceburg 75 93 74 94 74 / 50 30 10 10 20 Waverly 76 93 77 94 74 / 50 20 10 20 40 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Barnwell AVIATION........31
Hazardous weather outlook, Jul 6, 2:04 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 204 PM CDT WED JUL 6 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-071000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 204 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO MIDDLE TENNESSEE THROUGH THIS AFTERNOON...INTO THIS EVENING...AND EVEN POSSIBLY CONTINUE ACROSS THE MID STATE OVERNIGHT. SOME OF THESE STORMS WILL BECOME SEVERE THROUGH AT LEAST THE MID EVENING HOURS... WITH DAMAGING STRAIGHT LINE WINDS THE MAIN CONCERN. HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S BY EARLY THIS AFTERNOON IN AREAS WEST OF THE CUMBERLAND PLATEAU...WITH SOME ISOLATED LOCATIONS AT AND NEAR THE TENNESSEE RIVER VALLEY THIS AFTERNOON EXPERIENCING HEAT INDICES AROUND 105 DEGREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S THURSDAY AND FRIDAY IN AREAS WEST OF THE CUMBERLAND PLATEAU. A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY...AND MAY TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING... ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REQUESTED THROUGH AT LEAST THE MID EVENING HOURS TODAY AND MAY BECOME NECESSARY AGAIN ON FRIDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >=1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jul 6, 2:25 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
225 PM CDT WED JUL 6 2016
TNZ027-028-062000-
DAVIDSON TN-WILSON TN-
225 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAVIDSON AND
NORTHWESTERN WILSON COUNTIES UNTIL 300 PM CDT...
AT 225 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HERMITAGE...OR 10 MILES EAST OF NASHVILLE...MOVING NORTHEAST
AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...
ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND
BRIEF HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE...
LEBANON...MOUNT JULIET...HERMITAGE...BELINDA CITY...RURAL HILL...
GLADEVILLE AND PERCY PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3633 8635 3631 8636 3615 8622 3608 8648
3610 8652 3608 8652 3609 8654 3608 8654
3609 8655 3607 8655 3606 8656 3606 8658
3603 8665 3618 8673 3631 8641 3631 8639
3632 8636
TIME...MOT...LOC 1924Z 239DEG 31KT 3615 8660
31Local storm report, Jul 6, 2:40 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
240 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG NASHVILLE AIRPORT 36.13N 86.68W
07/06/2016 DAVIDSON TN TRAINED SPOTTER
REPORTS THAT POWER POLES BROKEN IN HALF.
&&
EVENT NUMBER OHX1600695
FBLocal storm report, Jul 6, 2:43 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
243 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG 1 NE LEBANON 36.22N 86.31W
07/06/2016 WILSON TN TRAINED SPOTTER
LARGE TREE BLOCKING THE PARKING LOT.
&&
EVENT NUMBER OHX1600696
FBSpecial weather statement, Jul 6, 2:53 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
253 PM CDT WED JUL 6 2016
TNZ010-011-031-033-062045-
OVERTON TN-PICKETT TN-CLAY TN-JACKSON TN-
253 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...PICKETT...OVERTON AND
JACKSON COUNTIES UNTIL 345 PM CDT...
AT 253 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF CELINA...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM...ALONG WITH BRIEF HEAVY RAINFALL...AND FREQUENT CLOUD
TO GROUND LIGHTNING STRIKES.
LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...CELINA...GAINESBORO...BYRDSTOWN...DALE HOLLOW LAKE...
BOLES...STANDING STONE STATE PARK...WHITLEYVILLE AND MOSS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3662 8498 3656 8503 3655 8505 3653 8505
3651 8508 3648 8509 3631 8522 3628 8545
3630 8548 3630 8550 3628 8550 3626 8567
3638 8583 3648 8582 3662 8571
TIME...MOT...LOC 1952Z 278DEG 23KT 3650 8566
31Local storm report, Jul 6, 2:57 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
257 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG 2 SSE LEBANON 36.19N 86.32W
07/06/2016 WILSON TN TRAINED SPOTTER
REPORTS THAT POWER POLES BROKEN IN HALF.
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER OHX1600695
FBLocal storm report, Jul 6, 3:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
311 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG BIG ROCK 36.58N 87.76W
07/06/2016 STEWART TN 911 CALL CENTER
NUMEROUS TREES DOWN.
&&
EVENT NUMBER OHX1600697
FBThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:56 PM CDT | Areal Flood Advisory | OHX | Clay, Macon, Sumner | 2 hr |
| Jul 6, 2:17 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 43 min |
| Jul 6, 2:23 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 67 min |
| Jul 6, 2:25 PM CDT | Special Weather Statement | OHX | Wilson | 35 min |
| Jul 6, 2:28 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith, Trousdale, Wilson | 32 min |
| Jul 6, 2:44 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 31 min |
| Jul 6, 2:49 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 41 min |
| Jul 6, 2:53 PM CDT | Special Weather Statement | OHX | Clay, Jackson, Overton, Pickett | 52 min |
| Jul 6, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Smith | 30 min |
| Jul 6, 3:02 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 28 min |
| Jul 6, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 39 min |
| Jul 6, 3:20 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 25 min |
| Jul 6, 3:24 PM CDT | Special Weather Statement | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 36 min |
| Jul 6, 3:34 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 26 min |
| Jul 6, 3:36 PM CDT | Special Weather Statement | OHX | DeKalb | 24 min |
| Jul 6, 3:56 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Trousdale and 1 more | 49 min |
| Jul 6, 3:58 PM CDT | Special Weather Statement | OHX | Cumberland | 47 min |
| Jul 6, 4:06 PM CDT | Special Weather Statement | OHX | Putnam, White | 39 min |
| Jul 6, 4:15 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Dickson, Hickman, Maury, Williamson | 45 min |
| Jul 6, 4:19 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Overton, Putnam, White | 41 min |
| Jul 6, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Smith, Trousdale | 33 min |
| Jul 6, 4:33 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Smith, Williamson, Wilson | 27 min |
| Jul 6, 4:40 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 33 min |
| Jul 6, 4:50 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 40 min |
| Jul 6, 4:55 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Putnam, Rutherford, Smith, White and 1 more | 35 min |
| Jul 6, 4:58 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Rutherford, Williamson | 32 min |
| Jul 6, 5:23 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 37 min |
| Jul 6, 5:27 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 48 min |
| Jul 6, 5:41 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 34 min |
| Jul 6, 6:17 PM CDT | Special Weather Statement | OHX | Coffee, Warren | 28 min |
| Jul 6, 6:26 PM CDT | Areal Flood Advisory | OHX | Overton, Putnam | 64 min |
| Jul 6, 6:52 PM CDT | Special Weather Statement | OHX | Van Buren | 23 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.